We study existence of distributional solutions for two kinds of nonlinear evolution problems. In the first one the nonlinear reaction term depends on the solution with a slightly superlinear growth. In the second one we consider a first order term depending also on the gradient of the solution in a quadratic way.

Semilinear parabolic equations with superlinear reaction terms, and application to some convection-diffusion problems / Dall'Aglio, Andrea; Giachetti, Daniela; Segura De Leon, S.. - In: UKRAINIAN MATHEMATICAL BULLETIN. - ISSN 1812-3309. - STAMPA. - vol 1, n.4(2004), pp. 518-531.

Semilinear parabolic equations with superlinear reaction terms, and application to some convection-diffusion problems

DALL'AGLIO, Andrea;GIACHETTI, Daniela;
2004

Abstract

We study existence of distributional solutions for two kinds of nonlinear evolution problems. In the first one the nonlinear reaction term depends on the solution with a slightly superlinear growth. In the second one we consider a first order term depending also on the gradient of the solution in a quadratic way.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/239978
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact